MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS CON SZ B HI 60MM; PROSTHESIS HIP

ZIMMER BIOMET, INC. ARCOS CON SZ B HI 60MM; PROSTHESIS HIP
Catalog Number 11-301312
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical devices: part # unknown / unknown stem/ lot # unknown; part #unknown / unknown head/ lot # unknown; part #unknown / unknown liner/ lot # unknown; part #unknown / unknown screw/ lot # unknown.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2021 -00605.
 
Event or Problem Description
It was reported that patient was revised one-year post implantation due to a fall causing dislocation.During the revision it was discovered the taper junction between the arocs cone body and stem was not engaged.However, the set screw was found to be in place.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARCOS CON SZ B HI 60MM
Common Device Name
PROSTHESIS HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11420823
Report Number0001825034-2021-00604
Device Sequence Number17270829
Product Code MAY
UDI-Device Identifier00880304474093
UDI-Public(01)00880304474093(17)030212(01)267450
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-301312
Device Lot Number267450
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;